# SDR DALA2021070603704

- Difficulty date: July 5, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 41,206 hours, 21,295 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3131 - CRACK INDICATION ON FRAME 4 IN COCKPIT, ON LH VERTICAL STIFFENER, L=0.250 IN. CORRECTIVE ACTION: PERFORMED REPAIR ON FR4 IN COCKPIT ON LH VERTICAL STIFEFENER AS PER AMDS CARD 5311. (1864523)
